Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12188/20877
Title: Therapeutical approach with dental implants in hypodontia
Authors: Peeva-Petreska M, Velevska-Stefkovska D, Dzipunova B, Pavlevska M, Apostolska S.
Issue Date: 2013
Publisher: Med J,2013; 47 (3): 147-152
URI: http://hdl.handle.net/20.500.12188/20877
Appears in Collections:Faculty of Dentistry: Articles

Show full item record

Page view(s)

43
checked on Nov 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.